I went to class - parked in Jefferson st garage and hiked up the hill to Williams. No big deal - done it dozens of times. Today ended up with sharp shooting chest pains, shortness of breath, numb and tingling left arm, clammy sweats, basically heart attack in a box. Made it to the office of my first prof. (who, as far as I am concerned, wins teacher of the century) tell her I need to go to thagard (med center on campus) but don't think I can make it. She sits me down in her office and calls 911. Takes care of me throughout- is an absolute jewel.
I take an ambulance ride to tmh - getting oxygen, blood draws, 2 nitro pills and 3 asprin on the way. Bp wasn't registering well - finally got numbers but they were way high.
At hospital - chest xray good, EKG good, ct for blood clots good.
End result: apparently I overexerted and am "breathing wrong" and my asthma has become pretty bad - to the point where, because of the blood-loss anemia (oh, ongoing issues), I end up breathing shallowly and rapidly to keep the oxygen moving, but that dries my throat and causes a deep barking dry cough that triggers severe bronchial spasms which cause me to gasp for breath and... Well, you get the cyclic picture.
So. I have a massive antibiotic series, along with a hefty inhaler ( that makes my head spin), a steroid that makes me both bitchy and loopy, and the greatest narcotic cough syrup known to man ( that makes me see funny things in my head and not give a rats rear if the inhaler triggers more coughing.)
So, having taken these ... I discover that my tongue itches. No, really, it itches. So we look at the side effects - which I don't look at unless I must so I don't go all hypochondriac- and come to find out, all 4 of the meds have itchy mouth/tongue/throat as a side effect. But the itch is bearable (see: awesome cough syrup) and it is sleepytime now.